RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2003, Volume 9, Number 1, Pages 10–14 (Mi timm252)  

This article is cited in 4 scientific papers (total in 4 papers)

Asymptotics of solution for a problem of convective diffusion with volume reaction near a spherical drop

R. G. Akhmetov


Full text: PDF file (312 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2003, suppl. 1, S8–S12

Bibliographic databases:
UDC: 519.6:531.32
Received: 30.10.2002

Citation: R. G. Akhmetov, “Asymptotics of solution for a problem of convective diffusion with volume reaction near a spherical drop”, Asymptotic expansions, approximation theory, topology, Trudy Inst. Mat. i Mekh. UrO RAN, 9, no. 1, 2003, 10–14; Proc. Steklov Inst. Math. (Suppl.), 2003no. , suppl. 1, S8–S12

Citation in format AMSBIB
\Bibitem{Akh03}
\by R.~G.~Akhmetov
\paper Asymptotics of solution for a~problem of convective diffusion with volume reaction near a~spherical drop
\inbook Asymptotic expansions, approximation theory, topology
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2003
\vol 9
\issue 1
\pages 10--14
\mathnet{http://mi.mathnet.ru/timm252}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2093425}
\zmath{https://zbmath.org/?q=an:05203112}
\elib{http://elibrary.ru/item.asp?id=12226572}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2003
\issue , suppl. 1
\pages S8--S12


Linking options:
  • http://mi.mathnet.ru/eng/timm252
  • http://mi.mathnet.ru/eng/timm/v9/i1/p10

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Akhmetov R.G., “Existence and asymptotics of solutions for a class of second-order quasilinear ordinary differential equations”, Differ. Equ., 41:6 (2005), 757–763  mathnet  crossref  mathscinet  zmath  isi  elib  scopus
    2. Akhmetov R.G., “Asymptotics of solutions for a class of quasilinear second-order ordinary differential equations”, Differ. Equ., 46:2 (2010), 159–166  crossref  mathscinet  zmath  isi  elib  scopus
    3. Akhmetov R.G., “The asymptotic expansions of the solution for the boundary value problem to a convective diffusion equation with volume chemical reaction near a spherical drop”, Commun Nonlinear Sci Numer Simul, 16:5 (2011), 2308–2312  crossref  zmath  adsnasa  isi  elib  scopus
    4. Maksimova N.V., Akhmetov R.G., “The Asymptotic Solutions for Boundary Value Problem to a Convective Diffusion Equation with Chemical Reaction Near a Cylinder”, Lat. Am. J. Solids Struct., 10:1 (2013), 123–131  crossref  isi  elib  scopus
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:992
    Full text:120
    References:59

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020